# SDR QXEA2009060200420

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 384
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT OTBD SEAT TRACK AT APPROX FS X384 HAS PITTING CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884 MAX MATERIAL REMOVED .016  INCH, FOUND WITHIN LIMITS REF RD 8/4-53-884.  HFEC IAW NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED REPAIR PER 8/4-53-884 PG 6 NOTES 4&6.
